# SDR AALA202312043175

- Difficulty date: November 29, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737823
- Aircraft serial: 30907
- Aircraft time: 39,181 hours, 16,487 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: UNKNOWN
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RED STRIP MISSING FROM GIRT BAR ON RH AFT DOOR.**SUPPLEMENTAL REPORT FOR (AALA202311303175): REPLACED HEAT SHRINK TUBING ON RIGHT HAND AFT DOOR GIRT BAR. PER AARD 25-66-00-4**(CLOSED).
